# SDR SWIA201231161

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 41,947 hours, 54,514 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT WITHOUT A FEW ATTEMPTS WITH THE UNLOCK RELEASE BUTTON AND TRANSPONDER 1 & 2 FAILED.  (FLT 5495)  REPLACED LEFT GEAR PROXIMITY SWITCH.
